# SDR CA051108004

- Difficulty date: November 4, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 36,923 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: PH506L
- Condition: Damaged
- Location: Pitot/Static Sys
- Part time: 37,908 hours, 61,912 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CAPTAIN REPORTED A 10 - 15 KTS SPLIT ON AIRSPEED INDICATIONS BETWEEN PILOT-F/O INDICATORS.  MAINTENANCE INVESTIGATION REVEALED THAT THE CAPTAINS (LT) PITOT HEAD WAS RESTRICTED SLIGHTLY. FURTHER INVESTIGATION REVEALED THAT THE AIR TUBE HAD BEGUN TO EXFOLIATE INTERNALLY AT THE 90 DEGREE BEND IN THE PITOT HEAD.  THE HEAD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE AIRCRAFT IS OPERATED EXCLUSIVELY ON FLOATS IN A CORROSIVE ENVIRONMENT.
